# SDR HEEA073752

- Difficulty date: June 20, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- Aircraft time: 6,178 hours
- System (JASC): 3110 · Instrument Panel
- Part: Panel
- Part number: 407375038101
- Condition: Broken
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SWITCH GUARD BROKEN. SCRAPPED AND REPLACED WITH SERVICEABLE PART.
